MathSciNet Relay Station
MathSciNet bibliographic data
MR2542867 65L70 (05E99 16T05 17B99)
Chartier, Philippe; Murua, Ander An algebraic theory of order. M2AN Math. Model. Numer. Anal. 43 (2009), no. 4, 607–630.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement